Epilepsy Action

Itchy

I'm taking sertraline, keppra and lamotrigine for my epilepsy and pain and depression.

However now I'm finding my whole body is itchy and driving me crazy, I am making myself bleed because the itching is so strong and I am raking at my body.

I actually got out of bed at 3 am and used my partners dermo creams to try and calm my skin down.

Does anyone have any adice? Could I be allergic to my meds?

I feel my doc just groans inwardly everytime I mention something new.....I feel sad and lost.

Thanks in advance for any help or tips

abra

4 Replies
oldestnewest

Itchy all over is usually a sign that you are allergic to something you are taking. It is in your bloodstream and therefore you itch all over. See doc to find out which med is causing it.

1 like
Reply

Hi Abra_Cadabra

This sound very uncomfortable.

If you don’t feel you can talk to your doctor, you could talk to your local chemist.

Chemist are trained in side-effects of medicines. If they say there is a connection you could then talk to your doctor.

Regards

Diane

Epilepsy Action Helpline Team

1 like
Reply

Yes I will be asking in the chemist before I see my doc. Thanks for the advice

Reply

I had the same symptoms with an antibiotic some time back . That was after the first , and to add, the last tablet of that sort . I stopped using that immediately and given a different one the following day , that I was OK with .

Reply

You may also like...